# SDR DALA2021101106184

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,516 hours, 23,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DURING R4 RIGGING FOUND MIGRATED BUSHING. CORRECTIVE ACTION: SUMMARY OF NRC 00880: SAME DOOR R4 WAS REMOVED AND INSTALLED AND MIGRATED BEARING WAS REPLACED PER B757-200 SOPM 20-50. (1973342)
